# SDR USAA020164

- Difficulty date: April 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Part time: 44,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLAP TRACK CORRODED 3 AREAS, 1 INCH BY .5 INCH, ALL FLAP TRACK ROLLER CONTACT AREAS, NR 2 FLAP TRACK.  REPLACED FLAP TRACK PER EO 5796X180.  (M)
